Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Tot with dysentery and fever, on medicines, has developed severe cold and cough. What medicines and diet is advisable?

My 17month old baby was suffering from dysentery with above 100 fever. He also has allergy. Doctor prescribed Metronidazole , Azithromycin and Cetirizine Hydrochloride. He is on it for past three days now. Today he has developed severe cold and coughing. I would like to know if any further medicine should be adminitered and if there are any special diet for him. I gave him pediasure lactose free milk (though he might not be allergic to lactose) last night and this worsened his stomach.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Since your child is having fever with dysentry, cause is likely to be Bacterial and both Metrinazole and Azithromycin don't cover for it. Add Cepodoxime or Cefixime syrup to his regimen while you should give him soft or semi-solid diet with less of Milk. Good luck.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor